# SDR SWAA2019081335863

- Difficulty date: August 5, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER 4 INTERNAL RIB STAB. STA. 120.30, NR 3 VERTICAL STIFFENER CRACKED.  REPAIRED THE NR 3 STIFFENER IAW SRM.
